RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, Issue 4, Pages 122–141 (Mi vuu456)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

The Bellmann insertions in the route problem with constraints and complicated cost functions

A. G. Chentsovab

a N. N. Krasovskii Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, ul. S. Kovalevskoi, 16, Yekaterinburg, 620990, Russia
b Ural Federal University, ul. Mira, 19, Yekaterinburg, 620002, Russia

Abstract: The problem of sequential circuit of megalopolises with precedence conditions and cost functions that permit a dependence on tasks list is considered. Such problems can arise, in particular, in atomic energetic while investigating the questions connected with lowering of workers irradiation under permutations in radiative fields for realization of services connected with division of radiating elements. Another application of the developed methods is connected with important engineering problem of routing the instrument movements under the leaf cutting on numerically controlled machines. This problem has sufficiently large dimensionality and many precedence conditions: if a detail has not only exterior but at least one interior contours (the simplest example is a washer) then the interior contours must be cut before the cutting of exterior contour (finite sets located near corresponding contours are used as megalopolises). In this case the possible dependence of cost functions on tasks list can reflect various technological conditions. We note that perceptible dimensionality characterized by all contours in total leads to necessity of heuristics employment. Therefore, questions concerning at least local improvement of solutions appear sufficiently important for the investigation.
The basic attention in the article is devoted to the construction of optimizing insertions in complicated conditions: it is required to reduce the fragment of precedence conditions and to transform the corresponding cost functions; in the last case, it is important to preserve the dependence on tasks list. Both above-mentioned moments are taken into account under the procedure construction having the sense of algorithm on functional level.

Keywords: route, trace, precedence conditions.

Full text: PDF file (302 kB)
References: PDF file   HTML file
UDC: 519.6
MSC: 28A33
Received: 15.11.2014

Citation: A. G. Chentsov, “The Bellmann insertions in the route problem with constraints and complicated cost functions”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2014, no. 4, 122–141

Citation in format AMSBIB
\Bibitem{Che14}
\by A.~G.~Chentsov
\paper The Bellmann insertions in the route problem with constraints and complicated cost functions
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2014
\issue 4
\pages 122--141
\mathnet{http://mi.mathnet.ru/vuu456}


Linking options:
  • http://mi.mathnet.ru/eng/vuu456
  • http://mi.mathnet.ru/eng/vuu/y2014/i4/p122

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. G. Chentsov, “Optimiziruyuschie vstavki v zadachakh marshrutizatsii i ikh realizatsiya na osnove dinamicheskogo programmirovaniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 26:4 (2016), 565–578  mathnet  crossref  mathscinet  elib
    2. A. G. Chentsov, A. A. Chentsov, “Modelnyi variant zadachi o posledovatelnoi utilizatsii istochnikov izlucheniya (iteratsii na osnove optimiziruyuschikh vstavok)”, Izv. IMI UdGU, 50 (2017), 83–109  mathnet  crossref  elib
    3. A. G. Chentsov, A. M. Grigorev, “Optimiziruyuschie multivstavki v zadachakh marshrutizatsii s ogranicheniyami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 28:4 (2018), 513–530  mathnet  crossref  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:158
    Full text:46
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019